• Overview of Chinese core journals
  • Chinese Science Citation Database(CSCD)
  • Chinese Scientific and Technological Paper and Citation Database (CSTPCD)
  • China National Knowledge Infrastructure(CNKI)
  • Chinese Science Abstracts Database(CSAD)
  • JST China
  • SCOPUS
HANG Xiaomei, SUN Daochun, CHAI Fujie. Borel Direction of Algebroidal Function with Finite Order[J]. Journal of South China Normal University (Natural Science Edition), 2019, 51(2): 110-116. DOI: 10.6054/j.jscnun.2019034
Citation: HANG Xiaomei, SUN Daochun, CHAI Fujie. Borel Direction of Algebroidal Function with Finite Order[J]. Journal of South China Normal University (Natural Science Edition), 2019, 51(2): 110-116. DOI: 10.6054/j.jscnun.2019034

Borel Direction of Algebroidal Function with Finite Order

More Information
  • Received Date: November 28, 2017
  • Revised Date: April 09, 2018
  • In this paper, the relationship oabout Borel direction of algebroidal function and its coefficient function is studied. Therefor, several theorems of algebroidal function in the unit disc are proved. Besides, two interesting theorens are obtained by using above new theorems.
  • Cited by

    Periodical cited type(1)

    1. 谭洋. 代数体函数的几个定理. 华南师范大学学报(自然科学版). 2020(01): 100-103 .

    Other cited types(0)

Catalog

    Article views (1822) PDF downloads (44) Cited by(1)

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return